End homolgy and duality.

Erkki Laitinen

Forum mathematicum (1996)

  • Volume: 8, Issue: 1, page 121-134
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Laitinen, Erkki. "End homolgy and duality.." Forum mathematicum 8.1 (1996): 121-134. <http://eudml.org/doc/141763>.

author = {Laitinen, Erkki},
journal = {Forum mathematicum},
keywords = {end invariants; universal coefficient theorems; homological end invariants},
number = {1},
pages = {121-134},
title = {End homolgy and duality.},
url = {http://eudml.org/doc/141763},
volume = {8},
year = {1996},

AU - Laitinen, Erkki
TI - End homolgy and duality.
JO - Forum mathematicum
PY - 1996
VL - 8
IS - 1
SP - 121
EP - 134
KW - end invariants; universal coefficient theorems; homological end invariants
UR - http://eudml.org/doc/141763
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.